It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


?Accutane?
Feb 18, 2003
I have been seeing a derm for about 5 years now... I think i have been on literally everything (tetrocycline, minocycline, docycline, differin gel and cream, benzaclin, etc, etc, etc) :( . Recently a new doctor I went to suggested I try accutane since I have nodular acne. However, one of the known side effects of accutane is depression. This poses a problem since I am bi-polar. Has anyone personally became depressed while using accutane? My doctor seemed to think it doesn't- "its just gotten bad press" [img]http://www.healthboards.com/ubb/confused.gif[/img] I'd appreciate advise. thanks :round:

P.S.- I am checking with my psychologist about it, I just want advise from people's personally experience with it.





All times are GMT -7. The time now is 10:01 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!